On planar compactons with an extended regularity

Alon Zilburg, Philip Rosenau

Research output: Contribution to journalArticlepeer-review


Using a Lotka–Volterra type system on a hexagonal lattice we derive and study a novel, strongly nonlinear dispersive equation ut=∂x(u+Δu)n, n>1, the n-Cubic equation, which supports the formation and propagation of planar compactons endowed with extended regularity at their perimeter. Compactons may be uni-modal or, if n is odd, multi-modal as well. Both evolution and interaction of compactons are presented and discussed.

Original languageEnglish
Pages (from-to)3558-3567
Number of pages10
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number41
StatePublished - 5 Nov 2017


  • Conservation laws
  • Hexagonal lattice
  • Multi modes
  • Nonlinear dispersion
  • Planar compactons


Dive into the research topics of 'On planar compactons with an extended regularity'. Together they form a unique fingerprint.

Cite this